# SDR AALA20090818DFW01

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 58,000 hours, 29,935 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3029981001
- Part serial: MX141141
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED RIGHT ENGINE DRIVEN HYDRAULIC PUMP FAILED.  RETURNED TO DFW WITHOUT INCIDENT.  FOUND RIGHT ENGINE DRIVEN HYDRAULIC PUMP SHAFT SHEARED.  REMOVED AND REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
